# SDR ASAA2021060735067

- Difficulty date: June 7, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,750 hours, 11,200 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bushing
- Part number: 9942M75P029942M4
- Condition: Missing
- Location: Nr 1 Vsv
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR VSV POSITION SIGNALS DISAGREE A & B CHANNELS FAULTS FOUND VSV STAGES 1 AND 2 WITH 5 OR MORE MISSING BUSHINGS REF TASK 72-32-00-200-801-F00. GROUNDED - YES. INSPECTED VSV STG 1 AND 2 W/ BORESCOPE, FOUND STG 1 MISSING 5 BUSHINGS, 2 BROKEN BUSHINGS. FOUND STG 2 MISSING 21 BUSHINGS, 15 BROKEN BUSHINGS, 1 BUSHING SLEEVE MISSING. REPLACED STAGE 1 5 MISSING BUSHINGS & STAGE 2, 21 MISSING BUSHINGS REF B737-800 AMM 72-32-00-900-801-F00. ALL BROKEN BUSHING LEGS ARE PERMITTED REF AMM 72-32-00-200-801-F00.
